# SDR SWAA2021110941072

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 241BF, UPPER SURFACE, SHEET PLIES PULLING.  EVALUATED DAMAGE TO UPPER SURFACE DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1 REPAIR 1. NO DELAMINATION NOTED. CLEANED AND PREPPED REPAIR AREA IAW SRM 53-00-50-2R-1 REPAIR 1 PAR 3 AND SRM 53-00050-2R-0 REPAIR GENERAL.  BONDED REPAIR PLIES ON UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PAR 3 STEPS KLAND M AND IAW B737 SRM 53-00-50-2R-0 REPAIR GENERAL. CURED AT 150 DEGREES FOR 4 HOURS THERMOMETER AAR30347 CAL DUE 4/29/22. TAP TEST GOOD. REPAIRED PASSENGER CABIN FLOORBOARD 241BF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1 AND IAW B737 SRM 53-00-50-2R-0 REPAIR GENERAL.
